Decay estimates of solutions to the IBq equation

Document Type: Research Paper

Authors

School of Mathematics and Statistics‎, ‎North China University of Water Resources and Electric Power‎, ‎Zhengzhou 450011‎, ‎China.

Abstract

‎In this paper we focus on the Cauchy problem for the generalized‎ ‎IBq equation with damped term in $n$-dimensional space‎. ‎We establish the global existence and decay estimates of solution with $L^q(1\leq q\leq 2)$ initial value‎, ‎provided that the initial value is suitably small‎. ‎Moreover‎, ‎we also show that the solution is asymptotic to the solution $u_L$ to the corresponding linear equation as time tends to infinity‎. ‎Finally‎, ‎asymptotic profile of the solution $u_L$ to the linearized problem is also discussed‎.

Keywords

Main Subjects


[1] E. Arevalo, Y. Gaididei and F. Mertens, Soliton dynamics in damped and forced Boussinesq equations, Eur. Phys. J. B 27 (2002) 63-74.

[2] H. Bahouri, J.Y. Chemin and R. Danchin, Fourier Analysis and Nonlinear Partial Differential Equations, Grundlehren Math. Wiss. 343, Springer-Verlag, Berlin-Heidelberg, 2011.

[3] D.E. Edmunds and H. Triebel, Function Spaces, Entropy Numbers, Differential Operators, Cambridge Univ. Press, Cambridge, 2008.

[4] M. Kato, Y. Wang, and S. Kawashima, Asymptotic behavior of solutions to the generalized cubic double dispersion equation in one space dimension, Kinet. Relat. Models 6 (2013), no. 4, 969--987.

[5] S. Kawashima and Y. Wang, Global existence and asymptotic behavior of solutions to the generalized cubic double dispersion equation, Anal. Appl. (Singap.) 13 (2015), no. 3, 233--254.

[6] T. Li and Y. Chen, Nonlinear Evolution Equations (Chinese), Scientific Press, r 1989.

[7] Y. Liu and S. Kawashima, Global existence and asymptotic behavior of solutions for quasi-linear dissipative plate equation, Discrete Contin. Dyn. Syst. 29 (2011) 1113--1139.

[8] M. Nakao and K. Ono, Existence of global solutions to the Cauchy problem for the semilinear dissipative wave equations, Math. Z. 214 (1993), no. 2, 325--342.

[9] K. Nishihara, Lp-Lq estimates of solutions to the damped wave equation in 3-dimensional space and their applications, Math. Z. 244 (2003), no. 3, 631--649.

[10] K. Ono, Global existence and asymptotic behavior of small solutions for semilinear dissipative wave equations, Discrete Contin. Dyn. Syst. 9 (2003), no. 3, 651--662.

[11] N. Polat, Existence and blow up of solution of Cauchy problem of the generalized damped multidimensional improved modified Boussinesq equation, Z. Naturforsch. A 63 (2008) 543--552.

 [12] Y. Sugitani and S. Kawashima, Decay estimates of solution to a semi-linear dissipative plate equation, J. Hyperbolic Differ. Equ. 7 (2010) 471--501.

[13] T. Umeda, S. Kawashima and Y. Shizuta, On the decay of solutions to the linearized equations of electro-magneto-uid dynamics, Japan J. Appl. Math. 1 (1984) 435-457.

[14] Y. Wang, Global existence and asymptotic behaviour of solutions for the generalized Boussinesq equation, Nonlinear Anal. 70 (2009), no. 1, 465--482.

[15] Y.X. Wang, Existence and asymptotic behavior of solutions to the generalized damped Boussinesq equation, Electron. J. Differential Equations (2012), no. 96, 11 pp.

[16] Y.X. Wang, On the Cauchy problem for one dimension generalized Boussinesq equation, Internat. J. Math. 26 (2015), no. 3, Article ID 1550023, 22 pages.

[17] S. Wang and G. Chen, The Cauchy problem for the generalized IMBq equation in Ws;p(Rn), J. Math. Anal. Appl. 266 (2002), no. 1, 38--54.

[18] S. Wang and G. Chen, Small amplitude solutions of the generalized IMBq equation, J. Math. Anal. Appl. 274 (2002), no. 2, 846--866.

[19] S. Wang and F. Da, On the asymptotic behaviour of solution for the generalized double dispersion equation, Appl. Anal. 92 (2013), no. 6, 1179--1193.

[20] S. Wang and H. Xu, On the asymptotic behavior of solution for the generalized IBq equation with hydrodynamical damped term, J. Differential Equations 252 (2012), no. 7, 4243--4258.

[21] W. Wang and W. Wang, The pointwise estimates of solutions for semilinear dissipative wave equation in multi-dimensions, J. Math. Anal. Appl. 368 (2010), no. 1, 226--241.

[22] Y. Wang, F. Liu and Y. Zhang, Global existence and asymptotic of solutions for a semi-linear wave equation, J. Math. Anal. Appl. 385 (2012) 836--853.

[23] Y. Wang and Y.X. Wang, Global existence and asymptotic behavior of solutions to a nonlinear wave equation of fourth-order, J. Math. Phys. 53 (2012), Article ID 013512, 13 pages.

[24] S. Zheng, Nonlinear Evolution Equations, Monographs and Surveys in Pure and Applied Mathematics 133, Chapman & Hall/CRC, 2004.

[25] Z. Zhuang and Y.Z. Zhang, Global existence and asymptotic behavior of solutions to a class of fourth-order wave equations, Bound. Value Probl. 2013 (2013), no. 168, 15 pages.


Volume 43, Issue 6
November and December 2017
Pages 1585-1600
  • Receive Date: 26 November 2015
  • Revise Date: 12 June 2016
  • Accept Date: 16 July 2016